HOMOLOGY OF CONTACT CR-WARPED PRODUCT SUBMANIFOLDS OF AN ODD-DIMENSIONAL UNIT SPHERE

Articles > Article · 2015

Authors: Bayram ŞAHİN, Fulya ŞAHİN

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, Journal Indexed in SCI, International, WoS, 2015, vol 52, pp 215-222

DOI: 10.4134/BKMS.2015.52.1.215

Summary

We show that homology group on a contact CR-warped product submanifold in odd dimensional sphere is zero under certain conditions in terms of warping function and the dimension of the submanifold.

View details